# SDR R61A2021121601021

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 36,239 hours, 27,619 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 7075T6100
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING UPPER EXTERNAL SKIN HAS CRACK SPAR 2 RIB 10-11.REMOVED AND REPAIRED DAMAGE AT LEFT WING UPPER EXTERNAL SKIN AT SPAR 2 RIB 10-11 REF ETD 2021-170-040125 A.1.A
